Advertisement

Reactions Weekly

, Volume 1709, Issue 1, pp 160–160 | Cite as

Minocycline

Peripheral vasculitic neuropathy: 2 case reports
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Two patients, a 47-year-old woman and a 37-year-old man, developed peripheral vasculitic neuropathy during treatment with minocycline [routes and dosages not stated].

Case 1: A 47-year-old woman presented with a one month history of altered sensation and migratory attacks of pain in the extremities. Three months prior to presentation, she started receiving minocycline for propionibacterium acne. Initially, she had mild fatigue, night sweats and subjective fever. Additionally, she experienced multiple joint arthralgia, myalgia, swelling and a rash on the plantar surface of the right foot. One week prior to admission, she developed numbness in the fourth and fifth digits of the left hand. Within a few minutes to hours, she developed an aching pain through the left lateral distal...

Reference

  1. Kang MK, et al. Peripheral vasculitic neuropathy associated with minocycline use. Journal of Clinical Neuromuscular Disease 19: 138-141, No. 3, 01 Mar 2018. Available from: URL: http://doi.org/10.1097/CND.0000000000000197 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations